# SDR DL72S990441

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65168016
- Condition: Worn
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON BOTH ATTACH LUGS FOR THE HORIZ STAB JACK SCREW MECHANISM.  WEAR WAS ON BOTH I/B AND O/B FACES OF EACH LUG.  REWORKED PER ERA 332860-14, REV A.
